Skip to content
Includes Expert Content
Flu Shot
avatar
optasia1968 posted:
Had my shot yesterday. Painful, itching, hot to the touch and bruised feeling. Never experienced this before. Not sure why it hurts now.
Reply
 
avatar
Rod Moser, PA, PhD responded:
It may indeed be brusied....perhaps a hematoma (an accumulated pocket of blood deep int the muscle). This is likely from the needle, not the vaccine. However, since you are experiencing both pain and itching, a vaccine reaction is possible. You will need to see your medical provider so you can have this arm properly examined.


Helpful Tips

Sharp pain in left ear lob cartiliage
After the last 24 hours of excruciating pain and having tried Tylenol Regular and Sinus and heating pads, this morning I took Aleve as a ... More
Was this Helpful?
0 of 0 found this helpful

Expert Blog

Focus on Flu

Find answers to your questions about seasonal flu issues and answers to your concerns about the flu season and H1N1...Read More

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.